# SDR VNAA9912009

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 8111803004
- Condition: Failed
- Location: Engine
- Part time: 10,022 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE RIGHT ELECTRONIC ENGINE CONTROL UNIT FAILED.  THE CREW ABORTED TAKEOFF AND CLEARED THE RUNWAY.  THE CREW PERFORMED THE QUICK REFERENCE HANDBOOK PROCEDURES AND RESET THE ELECTRONIC ENGINE CONTROL UNIT AND WAS RELEASED FOR ANOTHER TAKEOFF ATTEMPT.
